How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DrRussMD Your Own Question
DrRussMD
DrRussMD, Board Certified Physician
Category: Medical
Satisfied Customers: 64068
Experience:  Internal Medicine--practice all of internal medicine, all ages, family, health, prevention, complementary medicine, etc.
24257177
Type Your Medical Question Here...
DrRussMD is online now
A new question is answered every 9 seconds

When I am sitting in front of the computer, the part of my

Customer Question

When I am sitting in front of the computer, the part of my arms which make contact with the desk, starts burning. When I go to bed any part of my feet who came in touch with the sheet starts burning.
JA: How long have you been dealing with the burning? Are you experiencing any other discomfort?
Customer: Two years and it becomes more irritating.
JA: Anything else in your medical history you think the doctor should know?
Customer: Use Ecotrin and Tambocor
Submitted: 11 months ago.
Category: Medical
Expert:  DIEGO BONILLA replied 11 months ago.

Hello

This is Dr. Bonilla, experienced in Internal Medicine, Pulmonary and Critical Care.

I understand your concerns. The problem you described are concerning for peripheral neuropathy. Tambocor can be associated with episodes of peripheral neuropathy. Diabetes mellitus can also cause peripheral neuropathy. You should see your PCP and have a full assessment and discussion about your problem. Blood work and a complete physical examination is necessary to determine the cause. Let me know if you have any other questions.

Please rate my answer.

Thanks

Customer: replied 11 months ago.
Thank you. What is peripheral neuropathy and diabetes mellitus. Do I have to decrease my sugar intake if the diabetes is the problem.
Expert:  DIEGO BONILLA replied 11 months ago.

Peripheral neuropathy is nerve damage and symptoms like the one you have. Diabetes mellitus is lack of insulin to control blood sugar. You should see your PCP and get blood work done. Please rate my answer.

Thanks

Customer: replied 11 months ago.
No problem to pay the extra money but my English is not very good en need to make use of a dictionary from time to time.
Expert:  DIEGO BONILLA replied 11 months ago.

What language do you speak?

Expert:  DIEGO BONILLA replied 11 months ago.

I can offer you a premium service and we can discuss in detail.

Customer: replied 11 months ago.
Afrikaans. I am from South Africa.
Expert:  DIEGO BONILLA replied 11 months ago.

I can offer you a conversation in english.

Please rate my answer.

Expert:  DrRussMD replied 11 months ago.

Hallo
As jy 'n diabeet is, moet jy gaan op 'n spesiale dieet.
Miskien medikasie.
Dit hang af van laboratorium toets.
Neuropatie is van onbehandelde diabetes en ander oorsake.

Klik asseblief 'n positiewe.
Laat my weet as jy nog vrae het.
dr Thomas

Expert:  DIEGO BONILLA replied 11 months ago.

Hello,

Do you have any other questions. Please leave a positive rating.

Thanks

Expert:  DrRussMD replied 11 months ago.

Hi

Expert:  DrRussMD replied 11 months ago.

Hallo
Die simptome dui op 'n klein vesel neuropatie.
Dit is tipies van diabetes en jy moet onmiddellik gesien word.